# SDR DALA2020021741189

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 6,960 hours, 3,104 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Wing To Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT LOG 6682129; FOUND ON WALK AROUND PANEL MISSING FROM LEFT WING TO BODY FAIRING, REPAIR PER ER/A 585393-14 REV ORIGINAL
